hi i have started getting these prickly feeelings all over me. kind of feels like something is crawling overe me but its not and the feeling is in mym head. ive had tthis years ago but the doctor nor derm could figure it out. now they are back and i cant eact and im constaantlyl scraatching and if i ignore nthem if feels like its worse.
Well sorry to hear that i know what its like going through the same thing my self but hang in there, here's hope and praying for some answer pretty soon have an appointment i'll make sure i let you know what they say and you should do the same, and dont't take i'm not sure from your doctor you need answers there not the ones fighting with this we are ok talk to you soon.
The medical term for what you describe is "Paresthesia."
It is considered a neurological problem. You don't mention your age, but sometimes it can be caused by hormone imbalances. It can also be a side effect of some medications, street drugs, and even some supplements.
You might do some research on it based on anything you are taking. If you're not taking anything, you might ask your doctor to check your thyroid and hormone levels. A low-normal or high-normal result can be significant.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.